# SDR AALA201712289026

- Difficulty date: December 27, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,808 hours, 18,241 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MODERATELY STRONG ODOR IN COCKPIT AFTER TAKEOFF AND DURING CRUISE.  NO SMOKE OR FUMES VISIBLE.  SWEET ODOR LIKE PERFUME OR CLEANER.  FOUND APU TO BE SOURCE OF THE COCKPIT ODOR.  RETURN OIL LINE FROM LUBE MODULE TO OIL COOLER INBOARD WAS LEAKING. ACCOMPLISHED JC 26L00021001, AND 26L00021002 FOR TROUBLESHOOTING CABIN & COCKPIT AIR.   REPLACED APU OIL COOLER RETURN LINE O-RINGS IAW AMM 49-91-44. OPS CHECKED GOOD,  NO LEAKS.  AIRCRAFT WAS GROUNDED.
